# SDR ASAA2020072312924

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 23,012 hours, 7,430 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE LEFT SIDE WINDOW HEAT CAUTION LIGHT ILLUMINATED.  GROUNDED - YES. PERFORMED QRH CHECKING AND SUBSEQUENT OPS NORMAL.
